# SDR SWIA202156494

- Difficulty date: February 12, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N793SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10295
- Aircraft time: 30,847 hours, 18,755 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Coaming
- Condition: Chafed
- Location: Rt Transcowl
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH UPPER TRANSCOWL DOOR COAMING IS CHAFED   (C-CHECK) RO 2/28/2021   INSTALLED NEW R/H UPPER TRANSCOWL DOOR COAMING P/N CN624-2061-205 REF REO 670-54-21-1207 REV A DATED 2015-08-27, COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
